# SDR UALA2008111305731

- Difficulty date: September 14, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 67,673 hours, 11,081 cycles
- Engine: Pwa PW4060
- Engine time: 16,186 hours, 10,047 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, TURBINE CASE COOLING ACTUATOR IS LEAKING FUEL AT A RATE OF 30 DROPS PER MINUTE.  FOUND CHUNKS OF RUBBER COVERING 10 PERCENT OF STRAINER.  PERHAPS O-RING MATERIAL.  NO METAL FOUND.  CLEANED AND REINSTALLED STRAINER.  COMPLETED INSP OF STRAINER INSTALLATION FOUND SECURE.  REPLACED NR 2 ENG FUEL PUMP AND FMU.  REPLACED CUT O-RING AT OIL COOLER OUTLET FUEL FLANGE.  OP CHECKED AND LEAK CHECKS OKAY.  REPLACED FUEL PUMP FILTER P/N 75912-102.  ACCMP'D LEAK CHECK.  CHECKS GOOD.  REPLACED TCC ACTUATOR.  REPLACED NR 2 ENG VSV ACTUATOR.  LEAK CHECK AND OP CHECKS GOOD.  RT ENGINE TURBINE CASE COOLING MANIFOLD AFT SUPPORT STANDOFFS SLIGHTLY WORN.  REPLACED MANIFOLD P/N 50T120 AND CLAMPS P/N 53T422-01.
